# SDR O2GA2016021283601

- Difficulty date: February 12, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Beech B300
- Aircraft serial: FL966
- Aircraft time: 923 hours, 751 cycles
- Engine: Pwa PT6A60A
- Engine time: 923 hours, 751 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 8061333
- Part serial: 19482786
- Condition: Defective
- Location: Lt Engine
- Part time: 923 hours, 751 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT POWER LEVER BINDS WHEN ADVANCED FWD.  IN CRUISE POWER LEVERS ARE SPLIT BY ONE KNOB WIDTH.  R & R THE LT ENG FUEL CONTROL UNIT.  A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED.  ACFT WAS RETURNED TO SERVICE.
